# SDR CALA2015122801040

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 81,615 hours, 8,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147N1351
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON FUSELAGE SKINS, BETWEEN 2108 & 2184 AT STRINGER 1 - 3R AT VERT FIN.  INTERIM REPAIR DOUBLER INSTALLED IAW ECRA 5330-05503 REV 0 PART 1 3.  DIP IS REQUIRED TO ACCOMPLISH INSPECTIONS IAW PART 2 OF ECRA, PRIOR TO 30000 CYCLES, PLANNING OR TOMC TO CONTACT EG AFTER 28000 BUT BEFORE 29000 CYCLES.
